2019
Том 71
№ 5

All Issues

Eyvazov E. H.

Articles: 1
Article (Russian)

On wave operators for the multidimensional electromagnetic Schrödinger operator in divergent form

Aliev A. R., Eyvazov E. H.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2016. - 68, № 8. - pp. 1011-1020

We prove the existence of wave operators for the multidimensional electromagnetic Schr¨odinger operator in divergent form by the Cook method. Moreover, under certain conditions on the coefficients of the given operator, we establish the isometry of its wave operators and determine the initial domains of these operators.